Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Bulky uterus, endometrial thickness, delayed periods, bleeding gums. Cure for symptoms?

hello i am 23 years old problem is that iam suffering from bulky uterus measure approx 9.2x3.6x5.1 cms.and endometrial thickness is 9mms.and mild fluid collection in uterin cavity in cervical reason.and iam also suffering from delayed menses about more than 1 month.and iam also suffering from bleeding gums .my gums is swelled.plz dr.guid me what can i do.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
From the symptoms and signs, it look like that most probably your suffering from poly cystetic overain disease (PCOD)
Bleeding gums could be a seperate problem and usually happens in vitamin C deficiency.
I would suggest you to consult near physician ,who will evalvate you for PCOD and bleeding gums.
Hope this answers your question.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor